Decomposability for division algebras of exponent two and associated forms

Zitieren

Dateien zu dieser Ressource

Prüfsumme: MD5:40cbf72b429c7cd56987f8862b66bd12

BECHER, Karim Johannes, 2008. Decomposability for division algebras of exponent two and associated forms. In: Mathematische Zeitschrift. 258(3), pp. 691-709. Available under: doi: 10.1007/s00209-007-0193-5

@article{Becher2008Decom-734, title={Decomposability for division algebras of exponent two and associated forms}, year={2008}, doi={10.1007/s00209-007-0193-5}, number={3}, volume={258}, journal={Mathematische Zeitschrift}, pages={691--709}, author={Becher, Karim Johannes} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/734"> <dc:format>application/pdf</dc:format> <dc:creator>Becher, Karim Johannes</dc:creator> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/734/1/9511.pdf"/> <dc:contributor>Becher, Karim Johannes</dc:contributor> <dcterms:title>Decomposability for division algebras of exponent two and associated forms</dcterms:title> <dc:rights>deposit-license</dc:rights> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/734/1/9511.pdf"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/52"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/734"/> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103416863-3868037-7"/> <dcterms:issued>2008</dcterms:issued> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:bibliographicCitation>Publ. in: Mathematische Zeitschrift 258 (2008), 3, pp. 691-709</dcterms:bibliographicCitation> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:40Z</dcterms:available> <dcterms:abstract xml:lang="eng">This article investigates the structure of quadratic forms and of division algebras of exponent two over fields of characteristic different from two with the property that the third power of the fundamental ideal in the associated Witt ring is torsion free.</dcterms:abstract> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/52"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:40Z</dc:date> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:language>eng</dc:language> </rdf:Description> </rdf:RDF>

Dateiabrufe seit 01.10.2014 (Informationen über die Zugriffsstatistik)

9511.pdf 186

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto